RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 31, Issue 1  


Boundary properties of arbitrary functions
E. P. Dolzhenko
3
Convergence of certain functional series
E. M. Nikishin
15
Sets of points of degeneracy
A. Ya. Dubovitskii
27
Closed ideals in locally convex algebras of entire functions
I. F. Krasichkov
37
Operators involving a first derivative with respect to time and nonlocal boundary conditions
A. A. Dezin
61
Summability of the Dirichlet series with real exponents for an arbitrary analytic function
A. F. Leont'ev
87
Plurisubharmonic functions in tubular radial domains. II
V. S. Vladimirov
103
On the cubic Gauss sum
A. I. Vinogradov
123
Harmonic functions representable by integrals of Green type. I
E. D. Solomentsev
149
Normal algorithms connected with the computation of boolean functions
A. A. Markov
161
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019